Strong Convergence for a Strongly Quasi-Nonexpansive Sequence in Hilbert Spaces
Satit Saejung and
Kanokwan Wongchan
Abstract and Applied Analysis, 2013, vol. 2013, 1-7
Abstract:
We prove a strong convergence theorem for strongly quasi-nonexpansive sequence of mappings in Hilbert spaces. Moreover, we can improve the recent results of Tian and Jin (2011). We also give a simple proof of Marino-Xu’s result (2006).
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/174302.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/174302.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:174302
DOI: 10.1155/2013/174302
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().